International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 403-406
A remark on certain -valent functions
Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura, Egypt
Received 3 May 1994
Copyright © 1996 M. K. Aouf and H. E. Darwish. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to prove an interesting result for
certain analytic and -valent functions in the unit disc .